# SDR ASAA2025070659300

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 27,639 hours, 9,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS FAILED OPS CHECK. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY M1672, OPS TEST CHECKS GOOD IAW B737NG AMM 33-51-06. (S/N 134254)
